# SDR DALA2019110406396

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50035
- Aircraft time: 1,061 hours, 497 cycles
- Engine: Pwa PW1519G
- Engine time: 1,035 hours, 486 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON DESCENT THROUGH ABOUT 18000 FEET RECEIVED R ENG OPER DEGRADED , L ENG OPER DEGRADED, L ENGINE FAULT, R ENG FAULT, CLEARED WHEN ENGINES WERE SHUT DOWN. PERFORMED POST FLIGHT SUMARY FOUND RT ENG OPER DEGRADED 7532F0016 BOTH CH A-B, 2.5 BLEED ACTUATOR AT FAULT, R/R RT ENG LPC 2.5 BLEED ACTUATOR PER BD500-A-375-32-01, NO FURTHER FAULTS NOTED. LEFT ENGINE ON POST FLIGHT SUMMARY REPORT FAULTED ENG OPER DEGRADED 7532F0015 PER ERA 582750-14 REV ORIG, NO FURTHER FAULTS, BOTH ENG OK FOR SVC.
